Nous décrivons dans cette Note les périodes de Deligne
In this paper, we give a description of Deligne's periods
Accepté le :
Publié le :
@article{CRMATH_2015__353_3_191_0, author = {Bhagwat, Chandrasheel}, title = {On {Deligne's} periods for tensor product motives}, journal = {Comptes Rendus. Math\'ematique}, pages = {191--195}, publisher = {Elsevier}, volume = {353}, number = {3}, year = {2015}, doi = {10.1016/j.crma.2014.11.016}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2014.11.016/} }
TY - JOUR AU - Bhagwat, Chandrasheel TI - On Deligne's periods for tensor product motives JO - Comptes Rendus. Mathématique PY - 2015 SP - 191 EP - 195 VL - 353 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2014.11.016/ DO - 10.1016/j.crma.2014.11.016 LA - en ID - CRMATH_2015__353_3_191_0 ER -
Bhagwat, Chandrasheel. On Deligne's periods for tensor product motives. Comptes Rendus. Mathématique, Tome 353 (2015) no. 3, pp. 191-195. doi : 10.1016/j.crma.2014.11.016. https://www.numdam.org/articles/10.1016/j.crma.2014.11.016/
[1] Ratios of periods for tensor product motives, Math. Res. Lett., Volume 20 (2013) no. 4, pp. 615-628
[2] Motifs et formes automorphes: applications du principe de fonctorialité, Ann Arbor, MI, 1988 (Clozel, L.; Milne, J.S., eds.) (Perspect. Math.), Volume vol. 10, Academic Press, Boston, MA (1990), pp. 77-159
[3] Valeurs de fonctions L et périodes d'intégrales, Proc. Sympos. Pure Math., vol. XXXIII, part II, American Mathematical Society, Providence, RI, USA, 1979, pp. 313-346 (With an appendix by N. Koblitz and A. Ogus)
[4] Whittaker periods, motivic periods, and special values of tensor product L-functions (Preprint, 2013, available at) | arXiv
[5] On the special values of certain Rankin–Selberg L-functions and applications to odd symmetric power L-functions of modular forms, Int. Math. Res. Not. (2010), pp. 334-372 | DOI
[6] A. Raghuram, Critical values of Rankin–Selberg L-functions for
[7] On certain period relations for cusp forms on
[8] Motives and Siegel modular forms, Amer. J. Math., Volume 123 (2001), pp. 1171-1197
- Period Relations Between the Betti–Whittaker Periods for GLn Under Duality, International Mathematics Research Notices, Volume 2024 (2024) no. 15, p. 11032 | DOI:10.1093/imrn/rnae103
- Algebraicity of the near central non-critical values of symmetric fourth L-functions for Hilbert modular forms, Journal of Number Theory, Volume 231 (2022), p. 269 | DOI:10.1016/j.jnt.2021.05.002
- On period relations for automorphic 𝐿-functions I, Transactions of the American Mathematical Society, Volume 371 (2018) no. 9, p. 6547 | DOI:10.1090/tran/7527
Cité par 3 documents. Sources : Crossref